RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 153–155 (Mi mz3040)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Inequality between moduli of smoothness of different orders in different metrics

N. A. Il'yasov

Baku State University

Full text: PDF file (351 kB)

English version:
Mathematical Notes, 1991, 50:2, 877–879

Bibliographic databases:

Received: 26.03.1991

Citation: N. A. Il'yasov, “Inequality between moduli of smoothness of different orders in different metrics”, Mat. Zametki, 50:2 (1991), 153–155; Math. Notes, 50:2 (1991), 877–879

Citation in format AMSBIB
\Bibitem{Ily91}
\by N.~A.~Il'yasov
\paper Inequality between moduli of smoothness of different orders in different metrics
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 153--155
\mathnet{http://mi.mathnet.ru/mz3040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139713}
\zmath{https://zbmath.org/?q=an:0776.41006}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 877--879
\crossref{https://doi.org/10.1007/BF01157580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100044}


Linking options:
  • http://mi.mathnet.ru/eng/mz3040
  • http://mi.mathnet.ru/eng/mz/v50/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Ilyasov, “O poryadke ubyvaniya ravnomernykh modulei gladkosti na klassakh periodicheskikh funktsii $H_{p}^{l}[\omega], l\in \mathbb N, 1\le p<\infty$”, Tr. IMM UrO RAN, 23, no. 4, 2017, 162–175  mathnet  crossref  elib
    2. Niyazi A. Il'yasov, “Order equalities in different metrics for moduli of smoothness of various orders”, Ural Math. J., 4:2 (2018), 24–32  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020